Academic Staff


Chair Professor of Applied Statistics and Financial Mathematics

Professor Dai Min
戴民講座教授

TU704, Yip Kit Chuen Bldg.

2766 6918

Personal Website


Qualifications
  • Ph.D. in Mathematics, Fudan University, 2000
  • MPhil. in Applied Mathematics, The Hong Kong Polytechnic University, 1998
  • M.Sc. in Mathematics, Soochow University, 1997
  • B.Sc. in Mathematics, Soochow University, 1992

 

Research Interests
  • Quantitative Finance: Derivative Pricing, Asset Allocation, Corporate Finance
  • FinTech: Cryptocurrency Markets, Robo-advising, Prediction Market

 

Selected Publications
  • Baojun Bian, Xinfu Chen, Min Dai, and Shuaijie Qian. Penalty method for portfolio selection with capital gains tax, Mathematical Finance (2021) 31(3), 1013–1055
  • Min Dai, Hanqing Jin, Steven Kou, and Yuhong Xu. A dynamic mean-variance analysis for log return, Management Science (2021) 67(2), 1093–1108
  • Min Dai, Yanwei Jia, and Steven Kou. The wisdom of the crowd and prediction markets, Journal of Econometrics (2021) 222(1), 561-578
  • Min Dai, Luis Goncalves-Pinto, and Jing Xu. How does illiquidity affect delegated portfolio choice? Journal of Financial and Quantitative Analysis (2019) 54(2), 539-585
  • Jiatu Cai, Xinfu Chen, and Min Dai. Portfolio selection with capital gains tax, recursive utility, and regime switching, Management Science (2018) 64(5), 2308-2324
  • Min Dai, Peifan Li, Hong Liu, and Yajun Wang. Portfolio choice with market closure and implications for liquidity premia, Management Science (2016) 62(2), 368-386
  • Min Dai, Hong Liu, Chen Yang, and Yifei Zhong. Optimal tax-timing with asymmetric long-term/short-term capital gains tax, Review of Financial Studies (2015) 28(9), 2687-2721
  • Min Dai, Hanqing Jin, and Hong Liu. Illiquidity, position limits, and optimal investment for mutual funds, Journal of Economic Theory (2011) 146(4), 1598-1630
  • Min Dai and Fahuai Yi. Finite horizon optimal investment and consumption with transaction costs, Journal of Differential Equations (2009) 46(4), 1445-1469
  • Min Dai, Yue-Kuen Kwok, and Jianping Zong. Guaranteed minimum withdrawal benefit in variable annuities, Mathematical Finance (2008) 18(4), 595-611


Back to Top